Infinitesimal Approach to Semisimple Lie-Groups and Raising and Lowering Operators of O(N) and U(N)

Gould, MD (1980) Infinitesimal Approach to Semisimple Lie-Groups and Raising and Lowering Operators of O(N) and U(N). Journal of Mathematical Physics, 21 3: 444-453. doi:10.1063/1.524441

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ299692_OA.pdf Full text (open access) application/pdf 966.71KB 0

Author Gould, MD
Title Infinitesimal Approach to Semisimple Lie-Groups and Raising and Lowering Operators of O(N) and U(N)
Journal name Journal of Mathematical Physics   Check publisher's open access policy
ISSN 0022-2488
Publication date 1980-01-01
Year available 1980
Sub-type Article (original research)
DOI 10.1063/1.524441
Open Access Status File (Publisher version)
Volume 21
Issue 3
Start page 444
End page 453
Total pages 10
Place of publication WOODBURY
Publisher AMER INST PHYSICS
Language eng
Keyword Physics, Mathematical
Physics
PHYSICS, MATHEMATICAL
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 35 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 11 May 2013, 04:20:59 EST by System User on behalf of Learning and Research Services (UQ Library)